# SDR SWAA001459

- Difficulty date: August 3, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 14,245 hours, 12,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND EXTERNAL RT OVERWING EMERGENCY LIGHT INOP.  RELAMPED PER MM.
